Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depakote makes depression worse ?

Posted by Scott L. Schofield on December 18, 1999, at 12:29:56

In reply to Re: Depakote makes depression worse ?, posted by Noa on December 17, 1999, at 2:06:23

I would like to thank everyone for their input. It is nice to know that what I am experiencing with Depakote is not some weird idiosyncratic reaction that has never happened to anyone else. I sometimes feel as if it were *my* fault that I'm not responding to drugs the way I'm *supposed* to. I find Noa's post particularly compelling.

I think I'll take the advice to continue with the Depakote a little while longer. It would haunt me if I were to discontinue it without giving it a fair shot.

Thanks again. Your posts helped a lot.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Scott L. Schofield thread:16772